Long-Term Conservation of Adiabatic Invariants by Using Symplectic Integrators

この論文をさがす

著者

収録刊行物

  • PASJ : publications of the Astronomical Society of Japan

    PASJ : publications of the Astronomical Society of Japan 48(1), 147-155, 1996-02-25

    Astronomical Society of Japan

参考文献:  14件中 1-14件 を表示

  • <no title>

    BINNEY J.

    Galactic Dynamics ch2, 1987

    被引用文献1件

  • <no title>

    CANDY J.

    J. Comp. Phys. 92, 230, 1991

    被引用文献1件

  • <no title>

    GLADMAN B.

    Celest. Mech. 52, 221, 1991

    被引用文献1件

  • <no title>

    GOLDSTEIN H.

    Classical Mechanics ch11, 1980

    被引用文献1件

  • <no title>

    HAIRER E.

    Numer. Math. 27, 283, 1977

    被引用文献1件

  • <no title>

    HAIRER E.

    Solving Ordinary Differential Equations I ch2, 1993

    被引用文献1件

  • <no title>

    HAIRER E.

    Numer. Math. 25, 383, 1976

    被引用文献1件

  • <no title>

    KINOSHITA H.

    Celest. Mech. 50, 59, 1991

    被引用文献1件

  • <no title>

    LICHTENBERG A. J.

    Regular and Stochastic Motions ch2, 1983

    被引用文献1件

  • <no title>

    PRESS W. H.

    Numerical Recipes ch15, 1993

    被引用文献1件

  • <no title>

    PULLIN D. I.

    Proc. Roy. Soc. London A 432, 481, 1991

    被引用文献1件

  • <no title>

    SANZ-SERNA J. M.

    Numerical Hamiltonian Problems ch2, 1994

    被引用文献1件

  • <no title>

    YOSHIDA H.

    Phys. Lett. 150, 262, 1990

    被引用文献2件

  • <no title>

    YOSHIDA H.

    Celest. Mech. 56, 27, 1993

    被引用文献3件

各種コード

  • NII論文ID(NAID)
    10002594760
  • NII書誌ID(NCID)
    AA1082896X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00046264
  • NDL 記事登録ID
    3951054
  • NDL 雑誌分類
    ZM33(科学技術--宇宙科学)
  • NDL 請求記号
    Z53-A296
  • データ提供元
    CJP書誌  NDL 
ページトップへ